P. Kasyanov

Search this author in Google Scholar


Articles: 1

On some approximations and main topological descriptions for special classes of Banach spaces with integrable derivatives

Pavlo Kasyanov, Valeriy Melʹnik, Anna Maria Piccirillo

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 14 (2008), no. 3, 255-270

We consider some classes of Banach spaces with integrable derivatives. An important compactness lemma for nonreflexive spaces is obtained. However some main topological properties for the given spaces are obtained.


All Issues